T. G. Ostrom

Articles in Scholarly Journals [Incomplete List]

  1. Translation planes of dimension two and characteristic two
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 1, pp. 41–58, 1983
  2. A characterization of the desarguesian planes of order q2 by SL(2,q)
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 605–608, 1983
  3. Collineation groups of translation planes of small dimension
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 711–724, 1981
  4. Translation planes of even order in which the dimension has only one odd factor
    International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 675–694, 1980
  5. Translation planes of odd order and odd dimension
    International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 187–208, 1979